Authors: Ilić Stepić, Angelina 
Title: A logic for reasoning about qualitative probability
Journal: Publications de l'Institut Mathematique
Volume: 87
Issue: 101
First page: 97
Last page: 108
Issue Date: 14-Oct-2010
Rank: M24
ISSN: 0350-1302
DOI: 10.2298/PIM1001097I
Abstract: 
We offer extended completeness theorem for probabilistic logic that combines higher-order probabilities (nesting of probability operators) and the qualitative probability operator.
Publisher: Mathematical Institute of the SASA

Show full item record

SCOPUSTM   
Citations

5
checked on Jan 16, 2022

Page view(s)

11
checked on Jan 17, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.